# SDR SWAA2021050360672

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION>>>>>>> R/H INNER CHORD ANGLE BS 727 TO BS 685 TOP SURFACE HAS CORRODED SPOTS .MKD 126-049. RBL 64; WL 208. / REMOVED AND REPLACED INNER CHORD AT R/H BS 737 TO BS 685 RBL 64' AS PER B737-7 SRM 51-40-02-0G-0 AND DRAWING #144A5900
